MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Separation Failure (2547); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that the delivery wire and introducer sheath were not returned for this complaint.The main coil was found kinked and stretched.Microscopic inspection of the main coil revealed the zap tip has a smooth surface.The interlocking arm was detached.Dimensional inspection of the main coil revealed that the number of distal and proximal fiber bundles does not match with specification.However, the overall dimension (od) of the zap tip ad primary coil matches with specifications.
 
Event or Problem Description
Reportable based on device analysis completed on 27jan2021.It was reported that the interlock could not be deployed in the patient's body.A 2d 15mmx40cm interlock-35 was selected for use in a recurring abdominal aortic dissection.During the procedure, the interlock could not deliver and deploy in the patient's body.The device was removed all together within the catheter and the procedure was completed with another of the same device.There were no complications reported and the patient is stable.However, device analysis revealed that the interlocking arm was detached and there are missing fiber bundles.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11267157
Report Number2134265-2021-01056
Device Sequence Number11577345
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public08714729793144
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0023911178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight76